Publications et prépublications du laboratoire

Les prépublications des membres du laboratoire peuvent être consultées sur les deux sites suivants

Une liste non exhaustive des publications du laboratoire basée sur les serveurs de HAL est présentée ci-dessous :

2014

  • Universality for one-dimensional hierarchical coalescence processes with double and triple merges
    Annals of Applied Probability 24 2 (2014) 476-525     
  • Restricted isometry property for random matrices with heavy-tailed columns.
    Comptes rendus de l'Académie des sciences. Série I, Mathématique 352 5 (2014) 431-434     
  • Spectrum of Markov generators on sparse random graphs
    Communications on Pure and Applied Mathematics 67 4 (2014) 621-669     
  • Hamilton Jacobi equations on metric spaces and transport entropy inequalities
    Revista Matemática Iberoamericana 30 1 (2014) 133 - 163     
  • Pricing derivatives on graphics processing units using Monte Carlo simulation
    Concurrency and Computation: Practice and Experience 26 9 (2014) 1679-1697     
  • Hyperbolic Wavelet Transform for Historic Photographic Paper Classification Challenge
    48th Annual Asilomar Conference on Signals, Systems, and Computers (ASILOMAR 2014) (2014) pp. 1-5     
  • Uniform Assymptotics in the Average Continuous Control of Piecewise Deterministic Markov Processes : Vanishing Approach
    ESAIM: Proceedings and Surveys 45 (2014) 168-177     
  • Complexity of nilsystems and systems lacking nilfactors
    Journal d'analyse mathématique 124 (2014) 261-295     
  • Propagation of chaos for the 2D viscous vortex model
    Journal of the European Mathematical Society (2014)      
  • Hamilton Jacobi equations on metric spaces and transport-entropy inequalities
    Revista Matemática Iberoamericana 30 1 (2014) 133-163     
  • Slot waveguide electro-optic modulator with ferroelectric oxide BaTiO<inf>3</inf> on silicon
    2014 IEEE 11th International Conference on Group IV Photonics (2014)      
  • Topological alterations of 3D digital images under rigid transformations
    Reims Image 4 (2014) 31-33     
  • Piecewise deterministic Markov process - recent results
    ESAIM: Proceedings 44 (2014) 276-290     
  • RTk mixed finite elements for some nonlinear problems.
    Mathematics and Computers in Simulation (2014) 1-20     
  • Strong approximation of the empirical distribution function for absolutely regular sequences in R^d.
    Electronic Journal of Probability 19 (2014)      
  • Microlocal defect measures for a degenerate thermoelasticity system
    Journal of the Institute of Mathematics of Jussieu 13 1 (2014) 145 - 181     
  • Inhomogeneous Navier-Stokes equations in the half-space, with only bounded density
    Journal of Functional Analysis 267 (2014) 2371–2436     
  • 1D Log Gases and the Renormalized Energy: Crystallization at Vanishing Temperature
    Probability Theory and Related Fields (2014) 000     
  • On the distance between probability density functions
    Electronic Journal of Probability 19 110 (2014) 1-33     
  • Maximum likelihood estimator consistency for ballistic random walk in a parametric random environment
    Stochastic Processes and their Applications 124 1 (2014) 268-288     
  • On minimal spheres of area $4\pi$ and rigidity
    Commentarii Mathematici Helvetici (2014) 921--928     
  • Identification of key factors influencing endosperm extraction in durum wheat
    Journée de l’école doctorale Sciences des Procédés-Science des aliments (2014) np     

2013

  • The polynomial multidimensional Szemerédi Theorem along shifted primes.
    Israel J. Math. 194 (2013) 331-348     
  • Processus des restaurants chinois et loi d'Ewens
    Revue de Mathématiques Spéciales (RMS) 123 3 (2013) 56-74     
  • Quasi-explicit time-integration schemes for dynamic fracture with set-valued cohesive zone models
    Computational Mechanics 52 2 (2013) 401-416     
  • Exact Simulation of One-dimensional Stochastic Differential Equations involving the local time at zero of the unknown process
    Monte Carlo Methods and Applications 19 1 (2013) 41-71     
  • The Ginzburg-Landau functional with a discontinuous and rapidly oscillating pinning term. Part II: the non-zero degree case
    Indiana University Mathematics Journal 62 2 (2013) 551-641     
  • Remarks on the lifespan of the solutions to some models of incompressible fluid mechanics
    Proceedings of the American Mathematical Society 141 6 (2013) 1979-1993     
  • Learning Heteroscedastic Models by Convex Programming under Group Sparsity
    Proceedings of the 30 th International Conference on Machine Learning (2013) http://icml.cc/2013/?page_id=43     
  • Large Deviations Principle by viscosity solutions: The case of diffusions with oblique Lipschitz reflections
    Annales de l'Institut Henri Poincaré (B) Probabilités et Statistiques 49 1 (2013) 160-181     
  • Self-Similar Anisotropic Texture Analysis: The Hyperbolic Wavelet Transform Contribution
    IEEE Transactions on Image Processing 22 11 (2013) 4353-4363     
  • Gradient schemes: a generic framework for the discretisation of linear, nonlinear and nonlocal elliptic and parabolic equations
    Mathematical Models and Methods in Applied Sciences (2013) 23(13), 2395-2432     
  • UNIFORM ASSYMPTOTICS IN THE AVERAGE CONTINUOUS CONTROL OF PIECEWISE DETERMINISTIC MARKOV PROCESSES : VANISHING APPROACH
    Journées SMAI 2013 45 (2013) 168-177     
  • Access to novel amino trifluoromethyl cyclopropane carboxylic acid derivatives
    Tetrahedron 69 15 (2013) 3308-3315     
  • On strong approximation for the empirical process of stationary sequences
    Annals of Probability 41 5 (2013) 3658–3696     
  • Benchmark solutions for natural convection flows in vertical channels submitted to different open boundary conditions
    International Journal of Thermal Sciences 72 (2013) 18-33     
  • When Van Gogh meets Mandelbrot: Multifractal Classification of Painting's Texture
    Signal Processing 93 3 (2013) 554-572     
  • Error bounds for small jumps of Lévy processes
    Advances in Applied Probability 45 1 (2013) 86-105     
  • A central limit theorem for adaptive and interacting Markov chains
    Bernoulli (2013) to be published     
  • Optimal transport and dynamics of expanding circle maps acting on measures
    Ergodic Theory and Dynamical Systems 33 2 (2013) pp 529-548     
  • Monotonicity of Prices in Heston Model
    International Journal of Theoretical and Applied Finance 16 3 (2013) 1350016     
  • Sparsity and non-Euclidean embeddings
    Israël Journal of Mathematics 197 1 (2013) 329-345     
  • Sym-Bobenko formula for minimal surfaces in Heisenberg space
    Comptes Rendus Mathématique 351 (2013) 825--827     
  • On the fast Khintchine spectrum in continued fractions
    Monatshefte für Mathematik 171 (2013) 329--340     
  • A well-posedness result for hyperbolic operators with Zygmund coefficients
    Journal de Mathématiques Pures et Appliquées 100 (2013) pp 455--475     
  • CHARACTERIZATION OF TALAGRAND'S TRANSPORT-ENTROPY INEQUALITIES IN METRIC SPACES.
    Annals of Probability 2013 (2013) 3112-3139     
  • An LP Approach to Dynamic Programming Principles for Stochastic Control Problems with State Constraints
    Nonlinear Analysis: Theory, Methods and Applications 77 (2013) 59-73     
  • The Spinc Dirac operator on hypersurfaces and applications
    Differential Geometry and Applications 31 1 (2013) 93-103     
  • A simple constructive approach to quadratic BSDEs with or without delay
    Stochastic Processes and their Applications (2013) 2921-2939     
  • A nonlinear Landau-Zener formula
    Journal of Statistical Physics 152 4 (2013) 619-656     
  • Convergence in total variation on Wiener chaos
    Stochastic Processes and their Applications 123 2 (2013) 651-674     
  • Gradient schemes for two-phase flow in heterogeneous porous media and Richards equation
    Journal of Applied Mathematics and Mechanics / Zeitschrift für Angewandte Mathematik und Mechanik (2013) Volume 94, Issue 7-8, pages 560–585, July 2014     
  • Lagrangian flows for vector fields with gradient given by a singular integral
    Journal of Hyperbolic Differential Equations 10 2 (2013) 235-282     
  • Discontinuous control problems with state constraints : Linear formulations and dynamic programming principles
    Journal of Mathematical Analysis and Applications 402 2 (2013) 635--647     
  • Empirical central limit theorems for ergodic automorphisms of the torus
    ALEA : Latin American Journal of Probability and Mathematical Statistics 10 2 (2013) 731–766     
  • A general halfspace theorem for constant mean curvature surfaces
    American Journal of Mathematics 135 3 (2013) 801-834     
  • Stability estimates for an inverse scattering problem at high frequencies
    Journal of Mathematical Analysis and Applications 400 (2013) 525-540     
  • Absolute continuity and convergence of densities for random vectors on Wiener chaos
    Electronic Journal of Probability 18 22 (2013) 19 p.     
  • Intertwining and commutation relations for birth-death processes
    Bernoulli 19 (2013) 1855-1879     
  • Multifractal analysis of some multiple ergodic averages for the systems with non-constant Lyapunov exponents
    Real Analysis Exchange 39 1 (2013) 1-14     
  • Aléatoire
    Éditions de l'École Polytechnique Journées mathématiques X-UPS (2013) 130     
  • The Logarithmic Sobolev Constant of The Lamplighter
    Journal of Mathematical Analysis and Applications 399 (2013) 576-585     
  • On a Lagrangian method for the convergence from a non-local to a local Korteweg capillary fluid model
    Journal of Functional Analysis 265 7 (2013) 1264-1323     
  • Gradient schemes for the Stefan problem
    International Journal on Finite Volumes (2013) Volume 10 special     
  • Sub-logarithmic fluctuations for internal DLA
    Annals of Probability 41 (2013) 1160-1179     
  • Limiting spectral distribution of large sample covariance matrices associated with a class of stationary processes
    Journal of Theoretical Probability (2013) on line     
  • Existence of global strong solution and vanishing capillarity-viscosity limit in one dimension for the Korteweg system
    SIAM J. Math. Anal. 45 2 (2013) 469-494     
  • Growth of quotients of groups acting by isometries on Gromov hyperbolic spaces
    Journal of modern dynamics 7 2 (2013) 269-290     
  • Parameter sensitivity of CIR process
    Electronic Communications in Probability 18 34 (2013) 1-6     
  • The Oberbeck-Boussinesq approximation in critical spaces
    Asymptotic Analysis 84 (2013) 61-102     
  • Divergence
    Discrete and Continuous Dynamical Systems - Series S 6 5 (2013) 11 pages     
  • Inhomogeneous Diophantine approximation with general error functions
    Acta Arithmetica 160 1 (2013) 25--35     
  • Coefficients dominants de la Transformée hyperbolique en ondelettes 2D : Application à l'analyse de textures invariantes d' ́echelle, multifractales et anisotropes
    XXIV colloque GRETSI - Traitement du Signal et des Images (2013) ID103     
  • From logarithmic to subdiffusive polynomial fluctuations for internal DLA and related growth models
    Annals of Probability 41 (2013) 1115-1159     
  • Introduction à la géométrie différentielle discrète
    Ellipses Références sciences (2013) 216     
  • Propagation of long-crested water waves
    Discrete and Continuous Dynamical Systems - Series A 33 2 (2013) 599-628     
  • Existence and uniqueness of constant mean curvature spheres in Sol 3
    Journal für die Reine und Angewandte Mathematik (2013) 1-32     
  • One-dimensional general forest fire processes
    Mémoires de la Société Mathématique de France 132 (2013) VI-138 p.     
  • On the Optimal Stopping of a One-dimensional Diffusion
    Electronic Journal of Probability 18 34 (2013) 1-49     
  • Ferroelectric Pb(Zr,Ti)O 3 epitaxial layers on GaAs
    Applied Physics Letters 103 21 (2013) 212901     
  • A Remark on Almost Umbilical Hypersurfaces
    Archivum Mathematicum 49 1 (2013) 1-7     
  • Rosenthal-type inequalities for the maximum of partial sums of stationary processes and examples
    Annals of Probability (2013)      
  • Randomized Urn Models revisited using Stochastic Approximation
    Annals of Applied Probability 23 4 (2013) 1409-1436     
  • A new model for shallow viscoelastic fluids
    Mathematical Models and Methods in Applied Sciences 23 8 (2013) 1479-1526     
  • The volume product of convex bodies with many hyperplane symmetries
    American Journal of Mathematics 135 2 (2013) 1-37     
  • Simulation of Lévy processes and option pricing
    Journal of Computational Finance 17 (2013) 41-69     
  • An infinite dimensional convolution theorem with applications to the efficient estimation of the integrated volatility
    Stochastic Processes and their Applications 123 (2013) 2500-2521     
  • The volume product of convex bodies with many hyperplane symmetries
    American Journal of Mathematics 135 2 (2013) p. 311-347     
  • Local behavior of traces of Besov functions: Prevalent results
    Journal of Functional Analysis 264 3 (2013) 631-660     
  • Study of a numerical scheme for miscible two-phase flow in porous media
    Numerical Methods for Partial Differential Equations (2013) 30(3):723-748, 2014     

Pages